| Catalog Number |
5407120482 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 132 events were reported for this quarter.Product return status: 4 devices were received.102 devices were evaluated based on historical data analysis.26 device investigation types have not yet been determined.Additional information: 132 devices were not labeled for single-use.132 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 132 malfunction events in which the device reportedly overheated.121 events had the problem identified during a non-clinical procedure; there was no patient involvement.4 events had the problem identified before clinical use/exposure; there was no patient involvement.7 events had patient involvement: no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 132 previously reported events are included in this follow-up record.Product return status 5 devices were received.127 devices were evaluated based on historical data analysis.
Event or Problem Description
This report summarizes 132 malfunction events in which the device reportedly overheated.- 122 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 3 events had the problem identified before clinical use/exposure; there was no patient involvement.-7 events had patient involvement; no patient impact.